# SDR AALA20150318017

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 3,677 hours, 705 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, RECEIVED FLIGHT CONTROL FLAP SYS 1 FAULT ECAM MSG WHEN SELECTED TO FLAP 2.  AN EMER WAS DECLARED INBD IAW QRH.  NORMAL FLAP 3 LANDING AT NORMAL SPEED.  CREW REPORTED FLAPS OPERATED NORMAL.  PERFORMED TROUBLESHOOTING TASK 27 51 00 810 806 A.  RAN FLAPS SEVERAL TIMES WITH NO FAULTS NOTED.  SYS CHECKED NORMAL.
